The titles are linked to pdf files. Note that they are not necessarily identical to the final version of the corresponding publication.

Dissertations

P. Maga: Subconvexity and shifted convolution sums over number fields, PhD (2013)

P. Maga: Kis halmazok, nagy halmazok, Hausdorff-dimenzió, MSc (2009)

Research articles

V. Blomer, P. Maga: Subconvexity for sup-norms of automorphic forms on PGL(n), submitted

P. Maga: Shifted convolution sums and Burgess type subconvexity over number fields, submitted

V. Blomer, P. Maga: The sup-norm problem for PGL(4), accepted for publication, Int. Math. Res. Not.

P. Maga: A semi-adelic Kuznetsov formula over number fields, Int. J. Number Theory 9 no. 7 (2013), 1649-1681

V. Harangi, T. Keleti, G. Kiss, P. Maga, A. Máthé, P. Mattila, B. Strenner: How large dimension guarantees a given angle?, Monatsh. Math. (2013), 169-187

P. Maga: Coverings and dimensions in infinite profinite groups, Cent. Eur. J. Math. 11 no. 2 (2013), 246-253

P. Maga: Full dimensional sets without given patterns, Real Anal. Exchange 36 no. 1 (2010/11), 79-90

Educational article

P. Maga, A. Pongrácz: Az univerzális gráf, KöMaL no. 5 (2011), 258-264

Undergraduate research

P. Maga: Fedések és dimenzió provéges csoportokban, National Scientific Conference of Students (2009), Scientific Conference of Students (2008)

P. Maga: Generalized number-theoretic functions, Scientific Conference of Students (2008)